RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Q. J. Math., 2012, Volume 63, Issue 3, Pages 713–722 (Mi qjm2)  

Additive properties of multiplicative subgroups of $\mathbb{F}_p$

T. Schoena, I. D. Shkredovb

a Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland
b Department of Mechanics and Mathematics, Division of Dynamical Systems, Moscow State University, Leninskie Gory, MGU, 119991, Moscow, Russia

Funding Agency Grant Number
Ministry of Science and Higher Education (Poland) N201 543538
Ministry of Education and Science of the Russian Federation 1959.2009.1
691.2008.1
Russian Foundation for Basic Research 06-01-00383
T.S. was partially supported by MNSW grant N N201 543538. I.D.S. was supported by Pierre Deligne's grant based on his 2004 Balzan prize, President's of Russian Federation grant N 1959.2009.1, grant RFFI N 06-01-00383 and grant Leading Scientific Schools No. 691.2008.1.


DOI: https://doi.org/10.1093/qmath/har002


Bibliographic databases:

Document Type: Article
Received: 13.10.2010
Revised: 03.01.2011
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/qjm2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019